eLetters

564 e-Letters

  • Dementia+Schizophrenia
    Plecnik-Pugel

    Dear Editor

    Were these patients all on same dosage and on the same medication. Can some dementia be medication related? Just a thought.

    Continue good work.

  • Acquired hepatocerebral degeneration syndrome - Authors' response
    Andrea Stracciari

    Dear Editor,

    We thank Dr Mark Lewis for his interest in our paper,[1] but his comments deserve some replies. He writes that we suggest that the pathogenesis of the acquired hepatocerebral degeneration syndrome (AHD) is likely to be related to repeated episodes of hepatic encephalopathy. This is incorrect. We did not suggest any pathogenesis for AHD, remarking that its pathogenesis is still unclear. We only refer...

    Show More
  • St. Vitus Dance and Tourette Syndrome
    Hugh Rickards
    Dear Editor,

    Eftychiadis and Chen describe the fascinating history of St Vitus. Sydenham's description of a movement disorder which "attacks boys and girls from the tenth year till they have done growing..." certainly would make one think of tic disorders or Tourette syndrome.

    In my clinical practice, it is very common for people with tic disorders to give a family history of "St Vitus Dance". This, tied in with...

    Show More
  • Acquired hepatocerebral degeneration syndrome
    Mark Lewis
    Dear Editor,

    I read with interest the recent article by Stracciari et al.[1] They suggest that the pathogenesis of the acquired hepatocerebral degeneration syndrome (AHCD) is likely to be related to repeated episodes of hepatic encephalopathy; however, by their own admission there are cases where no such episodes have occurred.[2] Assuming therefore that these “never encephalopathic” cases are manifestations of the sa...

    Show More

Pages